# SDR SWAA2023032001651

- Difficulty date: February 10, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 623GB LOCATED SLAT 6 AT RT WING 2023-106320<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] TOOL USED: POWER PACK P/N PE1068 S/N PE0118-94826 DUE DATE: 16-MAY-23. MULTIMETER P/N FLUKE 1587 S/N 38200035 DUE DATE: 15-DEC-23. THERMOMETER P/N FLUKE 566 S/N 58210036WS DUE DATE: 10-JAN-24.;[03] FABRICATED AND REPLACED ACCESS PANEL 623GB LOCATED SLAT 6 AT RT WING IAW B737-700 SRM 51-10-02 ;B737-700 SRM 51-40-02 AND DRAWING 114A8131 REV.A MATERIAL USED P/N: 7075T0/0.050? PO: 2022-178016. HEAT TREATED AND CONVERTED FROM 7075T0 TO CONDITION 7075T62 SEE INDIVIDUAL SIGNOFF BELOW;[04] FABRICATED AND REPLACED ACCESS PANEL 623GB LOCATED SLAT 6 AT RT WING IAW B737-700 SRM 51-10-02 ;B737-700 SRM 51-40-02 AND DRAWING 114A8131 REV.A MATERIAL USED P/N: 7075T0/0.050? PO: 2022-178016. HEAT TREATED AND CONVERTED FROM 7075T0 TO CONDITION 7075T62. VERIFIED
